# SDR SWIA2017111443976

- Difficulty date: October 6, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 35,869 hours, 30,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 574-589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN BETWEEN BS 574 AND 589, STRINGERS 14R AND 15R. REPAIRED THE SKIN IAW SRM.
